Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Instaflex and blood pressure medication

Premium Questions

Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Panagiotis Zografakis MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.    Anshul Varshney MD

My husband's blood pressure - he took his medicine this morning. Now, he is having trouble maintaining his balance. His last reading was 95/65 with pulse of 75. What corrective action should be taken? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Sagar Makode MD

.. Female by the way.... :o)..... Any opinons from experience or medical knowledge.. Thanks. ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Sagar Makode MD

What is the best blood pressure medication with the least side effects ? I have tried Linsinopril, Diovan (valsartan), Atenolol, Altace. They all bring my blood pressure down some, except... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Sagar Makode MD

besylate 5mg, because he said I had high blood pressure. I was having a bad anxiety at the time, and since ... blood pressure seems to go up, and I get really anxious. So now I am looking for a... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Ralph Chambers MD

Hello, I am having chronic high blood pressure, and my cardiologist proposed that I stop my medication in order to get pregnant. My current HBP is around 13/95 - 13/100 (not pregnant yet). I have ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare